First of all i wanna say that i have always liked T Nation forums and i used to seek it always to get answers for whatever quistion that comes into my mind.
This well be my first post i hope i can get some answers for this hard situation
I have been on trt for almost ayeat now . Beside feeling great as long as my estrogen dont get too high . And need to pin my self each 3.5 days i think that trt has helped me alot .
The propblem now that after 1 year my balls have atrophied alot ( see attached). After 3 month on trt i just had few shoots of hcg till they drop again and then stop. Now after they have atrophied a great deal i have injected 5000iu the followed by 1000iu eod by atogtal of 5000 then continued till now on 200iu eod and i have been on that sheduale and dosage for 4 weeks
Libido improved in the begining and sense of well bieng till estro went high then it stoped.
Moreover, i dont see any deffrence in size am sure they are working becouse they are always hanging now and the cum looks diffrent plus i can feel estrogen going high with all depression and bloat etc so i started 1mg adex eod .
Oh i forgot by the way am on 250mg test e 1/2cc each 3.5 days that put me above the high range by 4 degrees and the doctor was okay with that .
I have test and hcg prescrebtion but he dosent want me to have ai !
What TNation trt guys think i should do ?
Sorry for my english am not anative speaker!
Any bodys help is appreciated am looking for size again .. Sould i just give it atime or higher my dosage ??